Allergic allergic reaction to eye cream?
It is a dutiful idea not to share cosmetics and eye creams because you can ratify icky bacteria that can mete out an infection. You might be allergic. I would suggest you be gentle and remove adjectives the cream, use cool compresses on your eyes, and the swelling and redness should resolve. If it get worse, the signs of infection are redness, swelling, stomach-ache and pus (which you might experience as green eye discharge). If this happens hope medical advice. Call your doctor or Nurse Practioner.
Benadryl have a cream that helps beside allergies such as this one. You could also trying taking some Benadryl allergy tablets.
stop using the cream. take a few doses of Benedryl exactly as directed. if you don't enjoy relief within a few days, see a doctor.
If you're puffy in the morning, slouch down with cucumber slices over your eyes for 20 minutes. And if you hold to, use some cover-up make-up. Good luck, kiddo!! :)
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...